Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 4, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 16, 2016, 4:54 AM EST. It took effect at Jan 17, 2016, 4:00 PM EST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2016, 4:54 AM EST (09:54 UTC)
- In effect from
- Jan 17, 2016, 4:00 PM EST
- Expired
- Jan 19, 2016, 10:00 PM EST
- In force
- 54 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
746 WHUS72 KMLB 160954 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 454 AM EST SAT JAN 16 2016 AMZ570-572-575-172100- /O.NEW.KMLB.GL.W.0001.160117T0900Z-160117T2100Z/ /O.NEW.KMLB.SC.Y.0004.160117T2100Z-160118T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 454 AM EST SAT JAN 16 2016 ...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM EST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 4 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 PM SUNDAY TO 4 AM EST MONDAY. * WINDS...WINDS WILL RAPIDLY INCREASE OUT OF THE SOUTH LATE TONIGHT UP TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. WINDS THEN REMAIN ELEVATED AS THEY BECOME WEST TO NORTHWEST BEHIND EXITING LOW PRESSURE INTO SUNDAY AFTERNOON. WINDS WILL THEN ONLY GRADUALLY DECREASE IN SUNDAY NIGHT. * WAVES/SEAS...SEAS WILL INCREASE UP TO 8 TO 10 FEET OFFSHORE SUNDAY WITH ONLY A SLOW DECLINE IN WAVE HEIGHTS INTO EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-172100- /O.NEW.KMLB.SC.Y.0004.160117T0900Z-160118T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 454 AM EST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 4 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 4 AM EST MONDAY. * WINDS...WINDS WILL RAPIDLY INCREASE OUT OF THE SOUTH LATE TONIGHT UP TO 20 TO 25 KNOTS. WINDS THEN REMAIN ELEVATED AS THEY BECOME WEST TO NORTHWEST BEHIND EXITING LOW PRESSURE INTO SUNDAY AFTERNOON. WINDS WILL THEN ONLY GRADUALLY DECREASE IN SUNDAY NIGHT. * WAVES/SEAS...SEAS WILL INCREASE UP TO 7 FEET NEARSHORE SUNDAY WITH ONLY A SLOW DECLINE IN WAVE HEIGHTS INTO EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
817 WHUS72 KMLB 170237 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 937 PM EST SAT JAN 16 2016 AMZ550-552-555-180900- /O.EXA.KMLB.GL.W.0001.160117T0900Z-160117T2100Z/ /O.EXT.KMLB.SC.Y.0004.160117T2100Z-160118T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 937 PM EST SAT JAN 16 2016 ...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM EST SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM SUNDAY TO 4 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST SUNDAY. * WINDS...WINDS WILL RAPIDLY INCREASE OUT OF THE SOUTH EARLY SUNDAY MORNING UP TO 20 TO 25 KNOTS. FREQUENT GUSTS TO GALE FORCE WILL OCCUR AFTER SUNRISE AS WINDS SHIFT TO THE WEST NORTHWEST BEHIND AN EXITING LOW PRESSURE CENTER. WINDS WILL THEN ONLY GRADUALLY DECREASE SUNDAY NIGHT. * WAVES/SEAS...SEAS WILL INCREASE UP TO 7 FEET NEARSHORE SUNDAY WITH ONLY A SLOW DECLINE IN WAVE HEIGHTS INTO EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS GALE WARNING IS FOR FREQUENT WIND GUSTS 35 TO 40 KNOTS THAT WILL OCCUR BEHIND A STRONG LOW PRESSSURE SYSTEM. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-180900- /O.CON.KMLB.GL.W.0001.160117T0900Z-160117T2100Z/ /O.CON.KMLB.SC.Y.0004.160117T2100Z-160118T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 937 PM EST SAT JAN 16 2016 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM EST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SUNDAY TO 4 AM EST MONDAY... * WINDS...WINDS WILL RAPIDLY INCREASE OUT OF THE SOUTH EARLY SUNDAY MORNING UP TO 20 TO 25 KNOTS. FREQUENT GUSTS TO GALE FORCE WILL OCCUR AFTER SUNRISE AS WINDS SHIFT TO THE WEST NORTHWEST BEHIND AN EXITING LOW PRESSURE CENTER. WINDS WILL THEN ONLY GRADUALLY DECREASE SUNDAY NIGHT. * WAVES/SEAS...SEAS WILL INCREASE UP TO 8 TO 10 FEET OFFSHORE SUNDAY WITH ONLY A SLOW DECLINE IN WAVE HEIGHTS INTO EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS GALE WARNING IS FOR FREQUENT WIND GUSTS 35 TO 40 KNOTS THAT WILL OCCUR BEHIND A STRONG LOW PRESSSURE SYSTEM. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
641 WHUS72 KMLB 172038 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 338 PM EST SUN JAN 17 2016 AMZ550-552-555-180900- /O.EXP.KMLB.GL.W.0001.000000T0000Z-160117T2100Z/ /O.CON.KMLB.SC.Y.0004.160117T2100Z-160118T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 338 PM EST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-182100- /O.EXP.KMLB.GL.W.0001.000000T0000Z-160117T2100Z/ /O.EXT.KMLB.SC.Y.0004.160117T2100Z-160119T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 338 PM EST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST TUESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
403 WHUS72 KMLB 180905 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 405 AM EST MON JAN 18 2016 AMZ550-552-555-181015- /O.EXP.KMLB.SC.Y.0004.000000T0000Z-160118T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 405 AM EST MON JAN 18 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... OPERATORS OF SMALL CRAFT SHOULD STILL EXERCISE CAUTION... ESPECIALLY THOSE VENTURING OFFSHORE BEYOND 10 NAUTICAL MILES. $$ AMZ570-572-575-192100- /O.CON.KMLB.SC.Y.0004.000000T0000Z-160119T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 405 AM EST MON JAN 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY... NORTHWEST TO NORTHERLY WINDS OF 15 TO 20 KNOTS WILL CONTINUE TO PRODUCE SEAS AS HIGH AS 7 OR 8 FEET IN THE GULF STREAM. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
195 WHUS72 KMLB 191511 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1011 AM EST TUE JAN 19 2016 AMZ555-192100- /O.EXA.KMLB.SC.Y.0004.000000T0000Z-160119T2100Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 1011 AM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... NORTH WINDS BETWEEN AROUND 20 KNOTS ARE PRODUCING SEAS OF 5 TO 7 FEET IN THE NEARSHORE WATERS OF THE TREASURE COAST. SEAS UP TO 8 FEET IN THE GULF STREAM WILL POSSIBLE THROUGH THIS AFTERNOON. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-192100- /O.CON.KMLB.SC.Y.0004.000000T0000Z-160119T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1011 AM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... NORTH WINDS AROUND 20 KNOTS WILL CONTINUE TO PRODUCE SEAS UP TO 7 TO 8 FEET OFFSHORE AND IN THE GULF STREAM THROUGH THIS AFTERNOON. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ULRICH
503 WHUS72 KMLB 191949 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 249 PM EST TUE JAN 19 2016 AMZ555-572-575-200300- /O.EXT.KMLB.SC.Y.0004.000000T0000Z-160120T0300Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 249 PM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... NORTHERLY WINDS AROUND 20 KNOTS WILL CONTINUE TO PRODUCE SEAS AS HIGH AS 7 TO 8 FEET OFFSHORE AND IN THE GULF STREAM THROUGH LATE THIS EVENING BEFORE GRADUALLY SUBSIDING OVERNIGHT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-192100- /O.CON.KMLB.SC.Y.0004.000000T0000Z-160119T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 249 PM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... NORTH WINDS BETWEEN 15 AND 20 KNOTS WILL CONTINUE TO PRODUCE SEAS UP TO 7 FEET OFFSHORE AND IN THE GULF STREAM THIS AFTERNOON BEFORE WINDS AND SEAS GRADUALLY SUBSIDE THIS EVENING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ULRICH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 4:20 AM EST, 34 minutes earlier.
Area forecast discussion, Jan 16, 4:20 AM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
420 AM EST SAT JAN 16 2016
.DISCUSSION...
...RISK OF SEVERE STORMS LATE TONIGHT INTO SUNDAY MORNING...
CURRENTLY/TODAY...RELAXING WINDS AND MOSTLY CLEAR SKIES ARE
CURRENTLY ALLOWING FOR PATCHES OF FOG TO DEVELOP OVER THE REGION.
SHOULD SEE SOME INCREASE IN COVERAGE WITH LOCALIZED DENSE
FOG...ESPECIALLY OVER THE INTERIOR THROUGH DAYBREAK. HOWEVER IF
QUARTER OF A MILE OR LESS VISIBILITIES BECOME MORE WIDESPREAD...A
DENSE FOG ADVISORY MAY BE NEEDED FOR PORTIONS OF THE AREA.
ANY FOG WILL CLEAR BY LATE MORNING WITH DRY AND SLIGHTLY WARMER THAN
NORMAL TEMPERATURES EXPECTED INTO THE AFT. HIGHS WILL RANGE FROM THE
MID TO UPPER 70S MOST LOCATIONS WITH SOME SPOTS POTENTIALLY REACHING
80 DEGREES. HIGH PRESSURE OVER SOUTH FL WILL KEEP RELATIVELY LIGHT
WINDS OUT OF THE WEST WITH THE EAST COAST SEA BREEZE DEVELOPING
SOUTH OF THE CAPE IN THE AFTN.
TONIGHT...A ROBUST MID LEVEL S/W TROUGH WILL DEVELOP ANOTHER AREA OF
LOW PRESSURE OVER THE N/W GULF BY LATE THIS AFT. THIS LOW PRESSURE
WILL STRENGTHEN SIGNIFICANTLY AS IT SHIFTS QUICKLY EASTWARD
TONIGHT...CROSSING JUST NORTH OF CENTRAL FL LATE IN THE OVERNIGHT
AND TOWARD DAYBREAK SUNDAY. AN ORGANIZED BAND OF SHOWERS AND STORMS
ASSOCIATED WITH THIS SYSTEM WILL APPROACH WEST COAST OF FLORIDA AND
AGAIN PUSH RAPIDLY EASTWARD ACROSS THE AREA. MAJORITY OF MODELS
INDICATE ARRIVAL INTO EAST CENTRAL FL TOWARD 3-4 AM SUNDAY. HOWEVER
THIS TIMEFRAME MAY NEED TO BE REFINED WITH LATER FORECASTS.
INSTABILITY WILL CONTINUE TO BE ELEVATED AND MEAGER AHEAD OF THIS
LINE OF CONVECTION. HOWEVER BOTH 00Z GFS/ECMWF INDICATE STRONGER
SHEAR WITH A SOUTHERLY 925-850MB JET AROUND 50-70 KTS...AND MORE
FAVORABLE PLACEMENT OF 150KT U/L JET FOR ENHANCED LIFT ACROSS THE
REGION. THIS SHOULD ALLOW FOR A GREATER THREAT FOR DAMAGING WINDS
AND TORNADOES...ESPECIALLY AS SQUALL LINE INITIALLY MOVES ONSHORE
ACROSS WESTERN PORTIONS OF CENTRAL/SOUTH FL. SPC CURRENTLY HAS THE
GREATEST SVR WX THREAT OVER THIS AREA...OUTLINED WITH A SLIGHT RISK.
WOULD NOT BE SURPRISED TO SEE ADDITIONAL NORTH AND EASTWARD
ADJUSTMENTS OF THIS SLIGHT RISK AREA INTO EAST CENTRAL FLORIDA FOR
LATE TONIGHT. STILL...STRONG TO ISOLATED SEVERE STORMS WILL BE
POSSIBLE AS THE BAND OF CONVECTION MOVES THROUGH.
&&
.AVIATION...PATCHY/AREAS OF FOG WILL PRODUCE IFR/LIFR CONDS ACROSS
PORTIONS OF THE AREA THROUGH DAYBREAK WITH IMPROVEMENT TO VFR BY
LATE MORNING. VFR CONDS WILL THEN CONTINUE INTO THIS EVENING BEFORE
ANOTHER FAST MOVING LINE OF STRONG TO ISOLATED SEVERE STORMS MOVES
THROUGH THE AREA ROUGHLY BETWEEN 9-15Z.
&&
SUN/SUN NIGHT...EARLIER ONSET OF STORMS COUPLED WITH EVEN AN FASTER
STORM MOTION WILL ENSURE ONGOING EARLY MORNING PRECIP WILL QUICKLY
EXIT THE CWA THROUGH MID-LATE MORNING. HAVE CONTINUED MENTION OF
ENHANCED WORDING FOR STRONG STORMS THROUGH EARLY MORNING...ENDING
PRECIP BY 18Z ALL AREAS...ALTHOUGH A STRAGGLING SHOWER OR TWO MAY
LINGER ACROSS THE FAR SOUTH THROUGH EARLY AFTERNOON. MAXES IN THE
U60S NORTH TO L70S CENTRAL/SOUTH. STRONG COLD AIR ADVECTION ENSUES
BEHIND THE FAST MOVING LOW/COLD FROPA WITH NW FLOW DROPPING MINS TO
THE L40S NORTH TO U40S/L50S FAR SE.
MON-TUE...DRY THROUGH MUCH OF NEXT WEEK. WEAK POS TILT MID LEVEL
SHORT WAVE TROUGH SLIDES RAPIDLY EAST ACROSS THE AREA MON NIGHT/ TUE
WITH REINFORCING DRY COOL FRONT LEADING TO CHILLY TEMPS THROUGH TUE
NIGHT. MAXES IN THE 60S MON AND ONLY 50S TO L60S TUE. MINS ON BOTH
NIGHTS IN THE U30S/L40S NORTH TO M-U40S FAR SE.
WED-THU...LARGE POST FRONTAL HIGH SLIDES ACROSS THE CTRL-ERN CONUS
AS CONDITIONS REMAIN DRY WITH SLOWLY MODERATING TEMPS. MAXES IN THE
60S WED AND U60/L70S THU. MINS RANGING FROM THE 50S INLAND TO 50S
ALONG THE COAST WED NIGHT...AND MAINLY 50S THU NIGHT.
FRI-SAT...THE DISPARATE GFS/ECM SOLUTIONS FROM FRIDAY HAVE CONVERGED
TOWARD A MEAN BETWEEN WHAT THEY HAD PREVIOUSLY SHOWED. DIFFERENCES
ARE NOW MAINLY W/R/T TIMING...WITH THE GFS NOW ABOUT 12-18HR FASTER
THAN THE ECM. ANOTHER SHORT WAVE TROUGH DROPS THROUGH THE SERN CONUS
AND OFFSHORE THE MID ATLC REGION. FORECAST IS SOMEWHAT BROAD-BRUSHED
DUE TO THE INHERENT UNCERTAINTY...BUT LEANS TOWARD THE SLOWER ECM
SOLUTION FOR NOW WITH POPS BOTH DAYS...ALBEIT A BIT HIGHER FOR FRI.
&&
.AVIATION...PATCHY/AREAS OF FOG WILL PRODUCE IFR/LIFR CONDS ACROSS
PORTIONS OF THE AREA THROUGH DAYBREAK WITH IMPROVEMENT TO VFR BY
LATE MORNING. VFR CONDS WILL THEN CONTINUE INTO THIS EVENING BEFORE
ANOTHER FAST MOVING LINE OF STRONG TO ISOLATED SEVERE STORMS MOVES
THROUGH THE AREA ROUGHLY BETWEEN 9-15Z.
&&
.MARINE...TODAY/TONIGHT...A BRIEF PERIOD OF MORE FAVORABLE BOATING
CONDITIONS EXPECTED TODAY WITH WINDS DECREASING TO 5 TO 10 KNOTS BY
THIS AFTN AND SEAS FALLING TO 2-4 FEET.
MARINE CONDITIONS WILL THEN DETERIORATE QUICKLY INTO LATE TONIGHT AS
ANOTHER STRENGTHENING LOW PRESSURE SYSTEM APPROACHES FROM THE WEST
AND CROSSES NORTH FL. SOUTHERLY WINDS WILL INCREASE RAPIDLY OUT OF
THE SOUTH PAST MIDNIGHT...INCREASING UP TO 25-30 KNOTS OFFSHORE WITH
FREQUENT GUSTS TO GALE FORCE BY DAYBREAK. A SMALL CRAFT ADVISORY
WILL GO INTO EFFECT FOR THE NEARSHORE WATERS AND A GALE WARNING
OFFSHORE AT 4 AM SUNDAY.
IN ADDITION ANOTHER FAST MOVING LINE OF CONVECTION WILL CROSS EAST
CENTRAL FLORIDA LATE TONIGHT AND BEGIN TO PUSH OFFSHORE WITH
STRONG TO SEVERE STORMS POSSIBLE.
SUN-WED...PERIOD OF "NEAR GALE" (FREQUENT GUSTS TO GALE FORCE) ASCD
THE FAST MOVING POTENT SURFACE LOW WILL END BY THE AFTERNOON...WITH
SCA CONDS CONTINUING OVERNIGHT. HIGHER SEAS LINGER INTO MONDAY WITH
"SCA FOR SEAS" LIKELY FOR THE OFFSHORE/GULFSTREAM (20-60NM) WATERS
MONDAY INTO MONDAY NIGHT (BUT FOR NOW DON'T WANT TO WEIGHT THE CWF
DOWN WITH TOO MANY HEADLINES). REINFORCING SURGE MAY BRINGS WINDS
BRIEFLY BACK UP TO SCA THRESHOLD THROUGH TUE. SLOW ABATEMENT IN
WINDS/SEAS FROM TUE NIGHT ONWARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 75 61 67 44 / 10 80 70 10
MCO 79 62 70 45 / 0 80 70 10
MLB 77 65 71 48 / 0 80 80 10
VRB 77 66 72 50 / 0 70 80 10
LEE 78 62 68 42 / 10 90 60 10
SFB 78 63 69 43 / 0 80 70 10
ORL 79 63 69 46 / 0 80 70 10
FPR 77 66 73 51 / 0 70 80 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 AM SUNDAY TO 4 AM EST MONDAY FOR
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-BREVARD
COUNTY LINE TO SEBASTIAN INLET 0-20 NM.
GALE WARNING FROM 4 AM TO 4 PM EST SUNDAY FOR FLAGLER BEACH TO
VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN INLET TO
JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
SEBASTIAN INLET 20-60 NM.
SMALL CRAFT ADVISORY FROM 4 PM SUNDAY TO 4 AM EST MONDAY FOR
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD
COUNTY LINE TO SEBASTIAN INLET 20-60 NM.
&&
SHORT TERM/AVIATION...WEITLICH
LONG TERM/IMPACT WX....CRISTALDIHazardous weather outlook, Jan 15, 5:40 PM EST, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 540 PM EST FRI JAN 15 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-161000- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 540 PM EST FRI JAN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .WIND AND SEA IMPACT... WEST WINDS 15 TO 20 KNOTS WILL GENERATE POOR TO HAZARDOUS BOATING CONDITIONS OVER THE ATLANTIC WATERS THROUGH EARLY SATURDAY MORNING. A SMALL CRAFT ADVISORY IS IN EFFECT BEYOND 20 NAUTICAL MILES FROM SHORE. .DENSE FOG/SMOKE IMPACT... WESTERLY WINDS BEHIND A COOL FRONT WILL BRING DRIER AIR AND MOSTLY CLEAR SKIES OVERNIGHT. WINDS WILL DIMINISH IN THE PRE DAWN HOURS AND THE RAIN WETTING THAT OCCURRED FRIDAY WILL KEEP LOW LEVELS MOIST... SO PATCHY FOG IS EXPECTED TO DEVELOP. SOME COULD BE DENSE...SO IF PLANNING HIGHWAY TRAVEL EARLY SATURDAY MORNING...CHECK THE LATEST CONDITIONS AND FORECAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. CONFIDENCE IN ANOTHER ROUND OF STRONG TO ISOLATED SEVERE STORMS HAS INCREASED FOR LATE SATURDAY NIGHT INTO SUNDAY AS COMPUTER MODELS AGREE THAT A FAST MOVING...STRONG AREA OF LOW PRESSURE WILL CROSS THE STATE. THIS SEVERE WEATHER THREAT WILL INCLUDE A POTENTIAL FOR ISOLATED TORNADOES DURING THE OVERNIGHT HOURS...SO NOW WOULD BE A GOOD TIME TO MAKE A PLAN TO RECEIVE POSSIBLE WARNINGS WHILE YOU ARE ASLEEP. THIS LOW PRESSURE SYSTEM WILL ALSO GENERATE ANOTHER PERIOD OF HAZARDOUS BOATING CONDITIONS OVER THE COASTAL WATERS FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LASCODY
In the hours before
Special weather statement, Jan 16, 3:25 AM EST, 1 hour 29 minutes before
FLZ041-044>047-053-054-058-059-064-141-144-147-161300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 325 AM EST SAT JAN 16 2016 ...LOCALLY DENSE FOG EXPECTED THROUGH SUNRISE... AT 325 AM...SURFACE OBSERVATIONS AND SATELLITE IMAGERY SHOWED AREAS OF FOG HAD DEVELOPED ACROSS THE NORTHERN...WESTERN AND SOUTHERN PENINSULA...AND WAS STARTING TO ENCROACH UPON LAKE AND VOLUSIA COUNTIES...AS WELL AS OKEECHOBEE AND MARTIN COUNTIES. VISIBILITIES HAD FALLEN TO ONE HALF MILE IN A FEW LOCATIONS. THROUGH SUNRISE...EXPECT AREAS OF FOG WITH VISIBILITIES BELOW ONE MILE TO CONTINUE DEVELOPING ACROSS EAST CENTRAL FLORIDA. SOME LOCATIONS COULD SEE VISIBILITIES DROP TO BELOW ONE HALF MILE AT TIMES. IF YOU WILL BE OUT DRIVING EARLY THIS MORNING...YOU MAY WANT TO LEAVE EARLY...TO ALLOW YOURSELF EXTRA TIME TO SAFELY ARRIVE AT YOUR DESTINATION. WHEN DRIVING IN DENSE FOG...REDUCE YOUR SPEED...USE ONLY YOUR LOW BEAM HEADLIGHTS...AND LEAVE EXTRA DISTANCE BETWEEN YOUR VEHICLE AND THE ONE IN FRONT OF YOU...IN ORDER TO ALLOW YOURSELF PLENTY OF BRAKING DISTANCE.
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 4:54 AM EST | Gale Warning | MLB | 35 hr | |
| Jan 16, 5:20 AM EST | Dense Fog Advisory | MLB | Okeechobee | 4 hr |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.